# SDR 96UAL900158

- Difficulty date: March 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9069U
- Make and model: Boeing 737222
- Aircraft serial: 19950
- Engine: Pwa JT8D7B
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Gland Nut
- Part number: 69394654
- Condition: Fractured
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR RETRACTION LEFT MAIN GEAR RED LIGHT STAYED ON WITH GEAR HANDLE IN THE UP POSITION.  RECYCLED GEAR AND GOT 3 GREEN LIGHTS IN DOWN POSITION.  RED LIGHT REMAINED ON WITH GEAR HANDLE IN THE UP POSITION, HAD HEAVY DRAG IN CRUISE.  *S/D*  LEFT MAIN GEAR GLAND NUT WAS FOUND FRACTURED AT THE LUBE FITTING AND OFFSET IN THE OUTER CYLINDER.  GLAND NUT WAS REPLACED AND SENT TO LAB FOR ANALYSIS.
